Follow
Share

He refuse to engage in any exercise. He is taking Levadopa for 5 years. Does it have any effect on his health?

This question has been closed for answers. Ask a New Question.
Let us know that you called the doctor or hospice nurse.
Helpful Answer (0)
Report

My mother BP readings were running 60/40. She dug her heals in big time to live alone in her own home...until I put a halt to that and moved in with her, leaving my Maryland home and moving to Massachusetts. Her cause of death was ischemic stroke. Take heed and get him to the doctor STAT!
Helpful Answer (0)
Report

His BP medicine may need adjustment, especially if he has lost weight and/or his diet has improved.
Helpful Answer (2)
Report

Call his doctor as soon as you can. Only his doctor can give you an answer for this
Helpful Answer (0)
Report

Dehydration will cause low blood pressure and dizziness, then falls.
Helpful Answer (2)
Report

Go see his doctor for advice as for 91/55you don't say heart beats or if he is bed ridden you should keep a weeks worth of his records to show doctor so he can see if he needs med change easy your mind set up that appointment now
Helpful Answer (1)
Report

Take him to his PC doc.
Helpful Answer (1)
Report

Your best bet is to contact your husband's primary doctor and ask him/her those questions. Sorry, none of us here on the forums are physicians, thus we cannot diagnose a medical condition.
Helpful Answer (2)
Report

This question has been closed for answers. Ask a New Question.